# SDR COMA0760634

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 21,353 hours, 19,222 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01031H8840
- Condition: Cracked
- Location: Cockpit
- Part time: 16,717 hours, 1,443 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5129 - EN ROUTE CVG - TUL PILOT'S WINDSHIELD CRACKED.  LANDED TUL WITHOUT INCIDENT.  REPLACED PILOT'S WINDSHIELD.  NO FURTHER DEFECTS.
